# SDR UIEA2018082501790

- Difficulty date: August 24, 2018
- Submitted: August 27, 2018
- Operation: Air carrier
- Aircraft: N1217A
- Make and model: Boeing 767375
- Aircraft serial: 25865
- Aircraft time: 89,846 hours, 22,929 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT SIDE WINDOW EICAS MESSAGE. PERFORMED FIM 30-41 FAULT TREE 804, TEST AND BITE CHECK GOOD, WDM 30-41-12/D0898A PIN 17-18 RESIST 337.8 OHM PINS 13-14 RESIST 341.4 OHM WITHIN LIMITS. GROUND PINS 3,4,5 CHECK GOOD HEATER ELEMENTS PINS 11 & 16 CHECK GOOD TO GROUND. PERFORMED OPERATIONAL CHECK IAW 30-41-00. OPS CHECK GOOD.
